# SDR ASAA2018092426210

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,076 hours, 9,952 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SPEED TRIM FAIL" LIGHT ILLUMINATED UPON RECALL. LIGHT EXTINGUISHES UPON RESET. GROUNDED - YES. VERIFIED FAULT, DFCS FAULT REVIEW SHOWS MSG STAB TRIM CLUTCH FCCB (J1C-H03). ACCOMP DFCS BITE CURRENT STATUS NO FAULTS. ACCOMP REPAIR CONFIRMATION ALL TEST PASS REF FIM 22-13 TASK 817. ACCOMP LLM TEST, TEST PASS REF AMM 22-11-31-839-001.
